# SDR SWAA2016041150784

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 30,445 hours, 17,818 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: EFS08423
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 GND SPOILER ACTUATOR LEAKED.  R & R NR 1 GND SPOILER IAW AMM.
